Posted: Tue May 13, 2008 9:19 am
Post subject: Hello! Advice please!
Iím a newbie to this site & would like some advice if possible. I came off the contraceptive pill on Friday 18th April, as my hubby & I have decided to try for a little bambino; I started my period on 21st April which lasted 5 days. For the past week I have been feeling nauseous and actually being sick on a daily basis but my stomach feels like af is about to pay a visit! Just wondering if anyone out there has had a similar experience & are these just side effects from coming off the pill or could I actually be pg so quickly??
Posted: Tue May 13, 2008 9:33 am
Not sure, many year ago before I started the pill, I occasionally felt nauscious before period was due, but this hasn't happened since coming back off pill. Everyone is different so maybe this is a side effect.
Having said that it has been almots a months since you finished pill and apparantly you are most fertile stright after coming off pill. Give it another few days and maybe do an early test??
Let us know how you get on
Posted: Tue May 13, 2008 9:43 am
Hi Caz01 and welcome to the crazy forum!!!
Your sickness could possibly be linked to coming off the pill. My body reacted quite badly when i stopped the pill, such as stomach cramps, headaches etc but no actual sickness.
All that being said, it is not impossible that you could have caught that quickly as apparently the time after coming off your pill is the most fertile you will ever be as your body is having to work harder to produce the horomes to replace what your pill previously produced. If you are fairly regular then af will be due around 21st May so a decent early/first response test should work around the 17th/18th. M ight be worth investing in one of those and trying it then.
Fingers crossed for you.....would be great if you caught first time!!! xxxxxxxx
Posted: Tue May 13, 2008 6:35 pm
hey caz welcome, this site is brilliant and every1 is so supportive.
I came off the pill in nov and had the same thing, even had wot seemed like implantation bleeding but unfortunatly it was all done to the pill however, u never no. my friend got pregnant within 3 months of coming off pill so u cud be lucky.
gd luck and lots of fairy dust, sam xxx